# SDR UIEA2018051600904

- Difficulty date: May 15, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 77,290 hours, 10,222 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE LOOP 1 STATUS MESSAGE.  ACCOMPLISHED FIM 26-15 FT 803 & 804.  APU FIRE DETECTION BITE PROCEDURE MESSAGE CLEARED.  OPS CHECKED NORMAL,
